MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Break (1069); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection, functional testing, and additional testing methods were performed on the returned device.The reported pressure signal issue was able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported pressure signal drift appears to be related to circumstances of the procedure.The device was returned with kinks and bends, which caused damage to the internal components of the guidewire (short circuits) and resulted in the reported and confirmed pressure signal issue.In this case, it is likely that the guidewire damage was caused by the use or handling techniques employed.The observed damage (break) to the guidewire's pressure sensor membrane is also consistent with being damaged during or after use; however, based on the observed short circuit was determined to be the root cause for the reported pressure signal drift and the break to the sensor membrane was likely caused during post-use handling/cleaning for device return.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Reportedly, the pwx device was calibrated and equalization were successful.However, the pressure values displayed were found to be higher and inaccurate (the pressure was 120/60, it showed 180/12).The transmitter light was green.Therefore, the device was removed and another pressurewire x, wireless device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.During product return investigation, a break was noted in the pressure sensor membrane in the sensor chip assembly.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24618397
Report Number2024168-2026-01052
Device Sequence Number10164536
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)270630(10)50730G1
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number50730G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown